N-SOLITON SOLUTION OF A NONLINEAR OPTICS EQUATION DERIVED BY A GENERAL INVERSE METHOD

J D GIBBON, P J CAUDREY, R K BULLOUGH, J C EILBECK

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)775-779
Number of pages5
JournalLettere al Nuovo cimento
Volume8
Issue number13
Publication statusPublished - 1973

Cite this

GIBBON, J D ; CAUDREY, P J ; BULLOUGH, R K ; EILBECK, J C . / N-SOLITON SOLUTION OF A NONLINEAR OPTICS EQUATION DERIVED BY A GENERAL INVERSE METHOD. In: Lettere al Nuovo cimento. 1973 ; Vol. 8, No. 13. pp. 775-779.
@article{dffc766fdb924275ac01dac7962f8d9f,
title = "N-SOLITON SOLUTION OF A NONLINEAR OPTICS EQUATION DERIVED BY A GENERAL INVERSE METHOD",
author = "GIBBON, {J D} and CAUDREY, {P J} and BULLOUGH, {R K} and EILBECK, {J C}",
year = "1973",
language = "English",
volume = "8",
pages = "775--779",
journal = "Lettere al Nuovo cimento",
issn = "0024-1318",
number = "13",

}

N-SOLITON SOLUTION OF A NONLINEAR OPTICS EQUATION DERIVED BY A GENERAL INVERSE METHOD. / GIBBON, J D ; CAUDREY, P J ; BULLOUGH, R K ; EILBECK, J C .

In: Lettere al Nuovo cimento, Vol. 8, No. 13, 1973, p. 775-779.

Research output: Contribution to journalArticle

TY - JOUR

T1 - N-SOLITON SOLUTION OF A NONLINEAR OPTICS EQUATION DERIVED BY A GENERAL INVERSE METHOD

AU - GIBBON, J D

AU - CAUDREY, P J

AU - BULLOUGH, R K

AU - EILBECK, J C

PY - 1973

Y1 - 1973

M3 - Article

VL - 8

SP - 775

EP - 779

JO - Lettere al Nuovo cimento

JF - Lettere al Nuovo cimento

SN - 0024-1318

IS - 13

ER -